# SDR AALA20150529008

- Difficulty date: May 29, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N662AA
- Make and model: Boeing 757223
- Aircraft serial: 25296
- Aircraft time: 71,447 hours, 24,749 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Part number: AAP3774501
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH, TE FLAP DISAGREE LIGHT ILLUMINATED WHEN FLAP HANDLE MOVED FROM UP TO 1 DETENT.  R & R RT WING FLAP TRANSMISSIONS NR 4 & 8 IAW 27-51-17, LT WING INBD FLAP TRANSMISSION IAW 27-51-06 & LT WING FLAP POSITION TRANSMITTER IAW 27-58-03.  PERFORMED OPERATIONAL & LEAK CHECKS.  SYS CHECKED NORMAL.  SEE ALSO AALA20150601007, AALA20150601008 & AALA20150601009.
